# SDR SWAA2018061822882

- Difficulty date: June 16, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 20,933 hours, 9,059 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Part number: 285A12002
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, WHILE CONFIGURING FOR APPROACH, FLAP INDICATOR STUCK AT LESS THAN 1 DEGREE WITH FLAPS SELECTED TO FIVE (5) USED ALT FLAP EXTENSION TO LAND FLAPS 15.  SLOW HYDRAULIC LEAK INDICATED ON B SIDE.  FOUND FLAP SLAT ELECTRONIC UNIT FAULTY, CLEANED AND INSPECTED PER AMM.
